# SDR USAA061316

- Difficulty date: November 6, 2006
- Submitted: November 9, 2006
- Operation: Air carrier
- Aircraft: N506AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23381
- Aircraft time: 59,500 hours, 59,500 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Bs 291
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BETWEEN STA 291.5 AND LOWER STUB FRAME FOR RIGHT SERVICE DOOR CUTOUT.  FABRICATED REPAIR ANGLE AND INSTALLED IAW SRM 51-10-02, DEFECT SIZE: 1 INCH.
